Economics at your fingertips  

An exact solution framework for a broad class of vehicle routing problems

Roberto Baldacci (), Enrico Bartolini (), Aristide Mingozzi () and Roberto Roberti ()

Computational Management Science, 2010, vol. 7, issue 3, 229-268

Keywords: Vehicle routing; Set partitioning; Dual ascent; Valid inequalities; 90-02; 90C27; 49M29; 90C39 (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11) Track citations by RSS feed

Downloads: (external link) (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
http://www.springer. ... ch/journal/10287/PS2

Access Statistics for this article

Computational Management Science is currently edited by Ruediger Schultz

More articles in Computational Management Science from Springer
Bibliographic data for series maintained by Sonal Shukla ().

Page updated 2019-04-09
Handle: RePEc:spr:comgts:v:7:y:2010:i:3:p:229-268